MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-62
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.Section e1 - phone complete entry = (b)(6).
 
Event or Problem Description
The customer reported a wrong configuration of channel numbers with their aliniq ams software.The customer switched to newer versions of triglycerides, iron, and alkaline phosphatase assays which required the channel numbers for those assays to change.The new channel number provided for triglycerides was actually the channel number for digitoxine, so the samples that were to be tested with the triglyceride were actually tested with the digitoxine assay.There were 8 patient samples affected with sample ids ranging from (b)(6) and all results generated were <3.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for inconsistent triglycerides (trig) results released by the aliniq ams software included a review of data and information provided by the customer, search for similar complaints, ticket trending review, and labeling review.A review of labeling and historical data was done, and both were adequate, with no trends found.The inconsistency of test results between the middleware and the instruments (alinity c) was due to the incorrect data input received from the abbott application specialist and partial verification of the changed assays that led to an incorrect test-channel association in aliniq ams.Because of data provided by the abbott application specialist to the abbott informatic specialist, containing the list of the tests to be changed and related transaction codes, triglyceride assay test code the channel codes of the alinity analyzers were set up incorrectly in aliniq ams.The upload/download channels of the triglyceride (trig) test were misconfigured in aliniq ams with the digitoxine (digi) assay code causing the wrong association of the test results in aliniq ams.Incoherence of trig results were not discovered during the verification phase before the production as the test session on the new assays was focused only on the data transmission while the analyzer was still on maintenance for calibration.The issue was resolved through a configuration change within the aliniq ams middleware settings at the customer site: channel codes of the triglycerides test was properly associated in the analyzer section on the middleware.No inadequate patient treatments or adverse impacts on patients¿ health were reported by the customer due to this issue.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency of aliniq ams middleware, version 3.01, was identified.
 
Event or Problem Description
The customer reported a wrong configuration of channel numbers with their aliniq ams software.The customer switched to newer versions of triglycerides, iron, and alkaline phosphatase assays which required the channel numbers for those assays to change.The new channel number provided for triglycerides was actually the channel number for digitoxine, so the samples that were to be tested with the triglyceride were actually tested with the digitoxine assay.There were 8 patient samples affected with sample ids ranging from (b)(6) and all results generated were there was no impact to patient management reported.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17393355
Report Number3004032053-2023-00019
Device Sequence Number21061200
Product Code JQP
UDI-Device Identifier00380740200169
UDI-Public00380740200169
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-62
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown